zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Construction of solitary solution and compacton-like solution by variational iteration method. (English) Zbl 1147.35338
Summary: Variational iteration method is used to construct solitary solutions and compacton-like solutions for nonlinear dispersive equations. The chosen initial solution (trial function) can be in compacton form or in soliton form with some unknown parameters which can be determined in the solution procedure. The compacton-like solution can be converted to solitary solution by suitable choice of a parameter, and vice versa.

MSC:
35Q35PDEs in connection with fluid mechanics
35Q51Soliton-like equations
35A15Variational methods (PDE)
WorldCat.org
Full Text: DOI
References:
[1] Rosenau, P.; Hyman, J. M.: Compactons: solitons with finite wavelengths. Phys rev lett 75, No. 5, 564-567 (1993) · Zbl 0952.35502
[2] Wazwaz, A. M.: Two reliable methods for solving variants of the KdV equation with compact and noncompact structures. Chaos, solitons & fractals 28, No. 2, 454-462 (2006) · Zbl 1084.35079
[3] Wazwaz, A. M.; Helal, M. A.: Nonlinear variants of the BBM equation with compact and noncompact physical structures. Chaos, solitons & fractals 26, No. 3, 767-776 (2005) · Zbl 1078.35110
[4] Wazwaz, A. M.: Compactons, solitons and periodic solutions for some forms of nonlinear Klein-Gordon equations. Chaos, solitons & fractals 28, No. 4, 1005-1013 (2006) · Zbl 1099.35125
[5] Wazwaz, A. M.: New compactons, solitons and periodic solutions for nonlinear variants of the KdV and the KP equations. Chaos, solitons & fractals 22, No. 1, 249-260 (2004) · Zbl 1062.35121
[6] Wazwaz, A. M.; Helal, M. A.: Variants of the generalized fifth-order KdV equation with compact and noncompact structures. Chaos, solitons & fractals 21, No. 3, 579-589 (2004) · Zbl 1049.35163
[7] Wazwaz, A. M.: Existence and construction of compacton solutions. Chaos, solitons & fractals 19, No. 3, 463-470 (2004) · Zbl 1068.35124
[8] Zhu, Y.; Gao, X.: Exact special solitary solutions with compact support for the nonlinear $dispersiveK(m,n)$ equations. Chaos, solitons & fractals 27, No. 2, 487-493 (2006) · Zbl 1088.35547
[9] Zhu, Y.; Chang, Q.; Wu, S.: Exact solitary-wave solutions with compact support for the modified KdV equation. Chaos, solitons & fractals 24, No. 1, 365-369 (2005) · Zbl 1067.35099
[10] He, J. H.: Approximate solution of nonlinear differential equations with convolution product nonlinearities. Comput meth appl mech eng 167, No. 1-2, 69-73 (1998) · Zbl 0932.65143
[11] He, J. H.: Approximate analytical solution for seepage flow with fractional derivatives in porous media. Comput meth appl mech eng 167, No. 1-2, 57-68 (1998) · Zbl 0942.76077
[12] He, J. H.: Variational iteration method--a kind of non-linear analytical technique: some examples. Int J non-linear mech 34, No. 4, 699-708 (1999) · Zbl 05137891
[13] He, J. H.: Variational iteration method for autonomous ordinary differential systems. Appl math comput 114, No. 2-3, 115-123 (2000) · Zbl 1027.34009
[14] Momani, S.; Abuasad, S.: Application of he’s variational iteration method to Helmholtz equation. Chaos, solitons & fractals 27, No. 5, 1119-1123 (2006) · Zbl 1086.65113
[15] Soliman AA. A numerical simulation and explicit solutions of KdV-Burgers’ and Lax’s seventh-order KdV equations. Chaos, Solitons & Fractals, in press. doi:10.1016/j.chaos.2005.08.054. · Zbl 1099.35521
[16] Abulwafa EM, Abdou MA, Mahmoud AA. The solution of nonlinear coagulation problem with mass loss. Chaos, Solitons & Fractals, in press. doi:10.1016/j.chaos.2005.08.044.
[17] Odibat, Z. M.; Momani, S.: Application of variational iteration method to nonlinear differential equations of fractional order. Int J nonlinear sci numer simulat 7, No. 1, 27-36 (2006) · Zbl 05675858
[18] He, J. H.: Application of homotopy perturbation method to nonlinear wave equations. Chaos, solitons & fractals 26, No. 3, 695-700 (2005) · Zbl 1072.35502
[19] He, J. H.: Limit cycle and bifurcation of nonlinear problems. Chaos, solitons & fractals 26, No. 3, 827-833 (2005) · Zbl 1093.34520
[20] He, J. H.: Homotopy perturbation method for bifurcation of nonlinear problems. Int J nonlinear sci numer simulat 6, No. 2, 207-208 (2005)
[21] El-Shahed, M.: Application of he’s homotopy perturbation method to Volterra’s integro-differential equation. Int J nonlinear sci numer simulat 6, No. 2, 163-168 (2005)
[22] Wang, D.; Zhang, H. Q.: Further improved F-expansion method and new exact solutions of konopelchenko-dubrovsky equation. Chaos, solitons & fractals 25, No. 3, 601-610 (2005) · Zbl 1083.35122
[23] Wang, M.; Li, X.: Applications of F-expansion to periodic wave solutions for a new Hamiltonian amplitude equation. Chaos, solitons & fractals 24, No. 5, 1257-1268 (2005) · Zbl 1092.37054
[24] Liu, J.; Yang, K.: The extended F-expansion method and exact solutions of nonlinear pdes. Chaos, solitons & fractals 22, No. 1, 111-121 (2004) · Zbl 1062.35105
[25] Ren, Y. J.; Zhang, H. Q.: A generalized F-expansion method to find abundant families of Jacobi elliptic function solutions of the (2+1)-dimensional Nizhnik-Novikov-Veselov equation. Chaos, solitons & fractals 27, No. 4, 959-979 (2006) · Zbl 1088.35536
[26] He, J. H.: Variational principles for some nonlinear partial differential equations with variable coefficients. Chaos, solitons & fractals 19, No. 4, 847-851 (2004) · Zbl 1135.35303
[27] Zhang, J.; Yu, J. Y.; Pan, N.: Variational principles for nonlinear fiber optics. Chaos, solitons & fractals 24, No. 1, 309-311 (2005) · Zbl 1135.78330
[28] Liu, H. M.: Generalized variational principles for ion acoustic plasma waves by he’s semi-inverse method. Chaos, solitons & fractals 23, No. 2, 573-576 (2005) · Zbl 1135.76597
[29] El-Danaf, T. S.; Ramadan, M. A.; Abd-Alaal, F. E. I.: The use of Adomian decomposition method for solving the regularized long-wave equation. Chaos, solitons & fractals 26, No. 3, 747-757 (2005) · Zbl 1073.35010
[30] Abassy, T. A.; El-Tawil, M. A.; Saleh, H. K.: The solution of KdV and mkdv equations using Adomian Padé approximation. Int J nonlinear sci numer simulat 5, No. 4, 327-339 (2004)
[31] El-Sayed, S. M.; Kaya, D.; Zarea, S.: The decomposition method applied to solve high-order linear Volterra-Fredholm integro-differential equations. Int J nonlinear sci numer simulat 5, No. 2, 105-112 (2004)